# SDR 2006F00047

- Difficulty date: September 25, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N211ST
- Make and model: Israel 1124A
- Aircraft serial: 303
- Aircraft time: 8,445 hours, 5,247 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 6653505509
- Part serial: 0016
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 8,445 hours, 5,247 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO REFUELING AIRCRAFT, CREW NOTICED LEFT FUEL QUANITY GAGE WAS 1400 LBS HEAVIER THAN RIGHT.  SUBMITTED SPECIAL FLIGHT PERMIT AND RETURNED TO BASE.  FOUND LEFT MAIN FUEL PROBE BAD.  REMOVED AND REPLACED FUEL PROBE, CALIBRATED FUEL QUANITY SYSTEM.  PERFORMED FUNCTIONAL CHECK FLIGHT, NO DEFECTS NOTED.
